MathSciNet Relay Station
MathSciNet bibliographic data
MR1246476 (95d:53025) 53C07 (32L07 58E15)
García-Prada, Oscar A direct existence proof for the vortex equations over a compact Riemann surface. Bull. London Math. Soc. 26 (1994), no. 1, 88–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement